MAUDE Adverse Event Report: APPLIED MEDICAL RESOURCES INZII RETRIEVAL SYSTEM; LAPAROSCOPE, GENERAL & PLASTIC SURGERY

APPLIED MEDICAL RESOURCES INZII RETRIEVAL SYSTEM; LAPAROSCOPE, GENERAL & PLASTIC SURGERY
Model Number CD004
Medical Device Problem Code Difficult to Open or Close (2921)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/03/2025
Type of Reportable Event Malfunction
Event or Problem Description
Procedure performed: robotic partial nephrectomy surgery.Event description: during the surgery, a green bead was found stuck at the opening of the ctr33.After the user removed the specimen bag, they discovered that the bead was blocking the bag from being properly tightened.The hospital has since discarded the unit.There is no impact to patient.Additional information provided by [name] on 08apr2025 via email: we would like to inform you that an error occurred in the product model details initially submitted, due to incorrect information provided by the sales representative.While the product belongs to the same category, the model number and size were misstated in the original complaint report.Please note that the model number has been updated from cd001 to cd004.Please find attached the corrected version of the complaint report with the accurate product model indicated.Below are our responses to your questions, with our replies marked in red for your reference.No spillage out of the bag opening.The guide bead was not pulled on with an instrument.The guide bead did not detach from the bag.The guide bead did not detach from the cord.The guide bead remained attached to the cord, but it became stuck and failed to properly close the specimen bag opening.Intervention: no intervention required.Patient status: fine.There is no impact to patient.
 
Additional Manufacturer Narrative
No product is being returned to applied medical for evaluation, but lot number is provided.A follow-up report will be provided upon completion of the investigation.
 
Event or Problem Description
Procedure performed: robotic partial nephrectomy surgery.Event description: during the surgery, a green bead was found stuck at the opening of the ctr33.After the user removed the specimen bag, they discovered that the bead was blocking the bag from being properly tightened.The hospital has since discarded the unit and attached are two photos from that time.There is no impact to patient.Additional information provided by [name] on 08apr2025 via email: we would like to inform you that an error occurred in the product model details initially submitted, due to incorrect information provided by the sales representative.While the product belongs to the same category, the model number and size were misstated in the original complaint report.Please note that the model number has been updated from cd001 to cd004.Please find attached the corrected version of the complaint report with the accurate product model indicated.Below are our responses to your questions, with our replies marked in red for your reference.No spillage out of the bag opening.The guide bead was not pulled on with an instrument.The guide bead did not detach from the bag.The guide bead did not detach from the cord.The guide bead remained attached to the cord, but it became stuck and failed to properly close the specimen bag opening.Intervention: no intervention required.Patient status: fine.There is no impact to patient.
 
Additional Manufacturer Narrative
The event unit was not returned to applied medical for evaluation.However, photos were provided, confirming the complainant¿s experience of bag did not cinch.In the absence of the event unit, it is difficult to determine if the reported event was caused by a manufacturing non-conformance or circumstantial factors at the time of use.Applied medical has reviewed the details surrounding the event and is unable to determine the exact root cause of the event.Applied medical has performed a historical trend analysis and review of production records and no relevant documentation was identified.

Brand Name
INZII RETRIEVAL SYSTEM
Common Device Name
LAPAROSCOPE, GENERAL & PLASTIC SURGERY
Manufacturer (Section D)
APPLIED MEDICAL RESOURCES
22872 avenida empresa
rancho santa margarita CA 92688
Manufacturer Contact
ashleigh mendez
22872 avenida empresa
rancho santa margarita, CA 92688
9497135359
MDR Report Key21954534
Report Number2027111-2025-00506
Device Sequence Number18238269
Product Code GCJ
UDI-Device Identifier00607915126773
UDI-Public(01)00607915126773
Combination Product (Y/N)N
Initial Reporter CountryTW
PMA/510(K) Number
K060051
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 10/30/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberCD004
Device Catalogue Number101388201
Device Lot Number1543702
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/07/2025
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date05/02/2025
Supplement Report FDA Received Date10/30/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured12/13/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
CTR33.
Patient SexUnknown